# SDR CA060717008

- Difficulty date: July 9, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 7,472 hours
- Engine: Allsn 250C20B
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 369350542
- Condition: Detached
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER WAS CLIMBING OUT AT 70 KTS WHEN THE RT FWD DOOR WINDOW IMPLODED INTO THE CABIN.  UPON INVESTIGATION IT WAS FOUND THE WINDOW INSTALLED REQUIRED A RUBBER GASKET TO HOLD IT IN. THINKING IT WAS A MD WINDOW IT WAS INSTALLED WITH THE ORIGINAL FRAME. THE WINDOW THAT USES THE GASKET IS ABOUT .25 SMALLER IN DIAMETER ALLOWING IT TO COME OUT OF THE FRAME INTO THE CABIN.  A NEW WINDOW WITH A RUBBER GASKET WAS INSTALLED AND STAYED IN SATISFACTORY. (TC NR 20060717008)
